MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 10.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 10.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104); Discomfort (2330); Test Result (2695); No Code Available (3191)
Date of Event 12/03/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain.Update rec¿d (3/20/2014) - litigation papers received.In addition to what was previously reported, litigation alleges the patient suffers from discomfort and swelling.Update ad 24 jul 2018: (b)(4) has been re-opened under (b)(4) due to receipt of ppf and medical records.Ppf alleges abductor muscle repair.After review of medical records the patient was revised due to failed total hip arthroplasty and elevated metals ions level.Revision notes stated, the cup was vertical but there was no obvious subluxation, impingement or dislocation.Updated the implant date, patient identifier and the details of the impacted products.An impacted product record for the stem was added due to elevated metal ions.Doi: (b)(6) 2006 - dor: (b)(6) 2013 (right hip, first revision).Please see (b)(4) for the second revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML LG STATURE 10.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8932002
Report Number1818910-2019-102205
Device Sequence Number254358
Product Code JDI
UDI-Device Identifier10603295058328
UDI-Public10603295058328
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2013
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402105
Device Lot NumberY1SJ5A000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR